# SDR TAOA089604

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 LEADING EDGE SLAT, P/N 651622171, HAS 2.5 INCH TO 3 INCH CRACK ON LOWER TRAILING EDGE AT OUTBOARD EDGE OF SKIN.  (M)
